Fixed Point and Common Fixed Point Theorems on Ordered Cone b-Metric Spaces
Sahar Mohammad Abusalim and
Mohd Salmi Md Noorani
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
The concept of a cone b-metric space has been introduced recently as a generalization of a b-metric space and a cone metric space in 2011. The aim of this paper is to establish some fixed point and common fixed point theorems on ordered cone b-metric spaces. The proposed theorems expand and generalize several well-known comparable results in the literature to ordered cone b-metric spaces. Some supporting examples are given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/815289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/815289.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:815289
DOI: 10.1155/2013/815289
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().